Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 76, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Apr 10, 2015, 3:14 AM CDT for 7 counties in Kentucky. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 10, 2015, 3:14 AM CDT (08:14 UTC)
- Expired
- Apr 10, 2015, 4:00 AM CDT
- In force
- 46 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Adair County, KY, Casey County, KY, Cumberland County, KY, Green County, KY, Metcalfe County, KY, Monroe County, KY, Taylor County, KY
The radar
The Louisville radar (KLVX), 115 km from the middle of the area, began a volume at 08:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 12:37 AM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 8.2 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 706 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 1236 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 204 m²/s²
- 0-3 km storm-relative helicity
- 247 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 5.3
The text
As transmitted, in the capitals the NWS used until 2016.
232
WUUS53 KLMK 100814
SVRLMK
KYC001-045-057-087-169-171-217-100900-
/O.NEW.KLMK.SV.W.0076.150410T0814Z-150410T0900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
314 AM CDT FRI APR 10 2015
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ADAIR COUNTY IN SOUTH CENTRAL KENTUCKY...
WEST CENTRAL CASEY COUNTY IN SOUTH CENTRAL KENTUCKY...
NORTHWESTERN CUMBERLAND COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTHEASTERN GREEN COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTHEASTERN METCALFE COUNTY IN SOUTH CENTRAL KENTUCKY...
CENTRAL MONROE COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTH CENTRAL TAYLOR COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 400 AM CDT/500 AM EDT/
* AT 313 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GREENSBURG TO 5 MILES NORTHEAST OF EDMONTON TO
TOMPKINSVILLE...AND MOVING NORTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
TOMPKINSVILLE...COLUMBIA...KEMP...CURTIS...PERSIMMON...PORTLAND...
HASKINGSVILLE...GRANDVIEW...WILLOW SHADE...ROMINE...WEED...MOUNT
GILEAD...NELL...MILLTOWN...DUBRE...GRADYVILLE...COFER...COBURG...
MESHACK AND TORIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3698 8562 3727 8539 3735 8483 3732 8496
3680 8538 3662 8580
TIME...MOT...LOC 0815Z 239DEG 48KT 3727 8539 3705 8552
3669 8574
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
ZT2 follow-up statements
030
WWUS53 KLMK 100833
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
433 AM EDT FRI APR 10 2015
KYC087-100843-
/O.CAN.KLMK.SV.W.0076.000000T0000Z-150410T0900Z/
GREEN KY-
333 AM CDT FRI APR 10 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GREEN COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3700 8554 3714 8544 3719 8536 3723 8537
3727 8534 3735 8484 3732 8496 3679 8539
3664 8576
TIME...MOT...LOC 0833Z 239DEG 64KT 3735 8515 3713 8528
3677 8550
$$
KYC001-045-057-169-171-217-100900-
/O.CON.KLMK.SV.W.0076.000000T0000Z-150410T0900Z/
METCALFE KY-MONROE KY-TAYLOR KY-ADAIR KY-CASEY KY-CUMBERLAND KY-
333 AM CDT FRI APR 10 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
CUMBERLAND...WEST CENTRAL CASEY...ADAIR...SOUTH CENTRAL TAYLOR...
EASTERN MONROE AND SOUTHEASTERN METCALFE COUNTIES UNTIL 400 AM
CDT/500 AM EDT/...
AT 430 AM EDT/330 AM CDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 8 MILES EAST OF CAMPBELLSVILLE TO COLUMBIA TO 8
MILES EAST OF TOMPKINSVILLE...AND MOVING NORTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LESLIE...WATERVIEW...CASEY CREEK...GADBERRY...CHANCE...FAIRPLAY...
DUNBAR HILL...GRIDER...GARLIN...OZARK...CHRISTINE...PURDY...JOPPA...
CRAYCRAFT...GLENS FORK...CLEMENTSVILLE...INROAD...NEATSVILLE...
BARNETT SPRINGS AND ELLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3700 8554 3714 8544 3719 8536 3723 8537
3727 8534 3735 8484 3732 8496 3679 8539
3664 8576
TIME...MOT...LOC 0833Z 239DEG 47KT 3735 8515 3713 8528
3677 8550
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
ZT974
WWUS53 KLMK 100846
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
446 AM EDT FRI APR 10 2015
KYC169-171-217-100856-
/O.CAN.KLMK.SV.W.0076.000000T0000Z-150410T0900Z/
METCALFE KY-MONROE KY-TAYLOR KY-
346 AM CDT FRI APR 10 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL TAYLOR...EASTERN
MONROE AND SOUTHEASTERN METCALFE COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3678 8555 3691 8546 3699 8544 3717 8529
3724 8526 3730 8515 3735 8484 3732 8496
3679 8539 3674 8552
TIME...MOT...LOC 0846Z 239DEG 47KT 3744 8496 3722 8510
3686 8532
$$
KYC001-045-057-100900-
/O.CON.KLMK.SV.W.0076.000000T0000Z-150410T0900Z/
ADAIR KY-CASEY KY-CUMBERLAND KY-
346 AM CDT FRI APR 10 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
CUMBERLAND...WEST CENTRAL CASEY AND ADAIR COUNTIES UNTIL 400 AM
CDT/500 AM EDT/...
AT 443 AM EDT/343 AM CDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 8 MILES NORTHWEST OF LIBERTY TO 11 MILES
NORTHEAST OF COLUMBIA TO BURKESVILLE...AND MOVING NORTHEAST AT 55
MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
PELLYTON...CRESTON...GENTRYS MILL AND RHEBER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3678 8555 3691 8546 3699 8544 3717 8529
3724 8526 3730 8515 3735 8484 3732 8496
3679 8539 3674 8552
TIME...MOT...LOC 0846Z 239DEG 47KT 3744 8496 3722 8510
3686 8532
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
ZTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 3:13 AM CDT, 1 minute earlier.
Area forecast discussion, Apr 10, 3:13 AM CDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
413 AM EDT Fri Apr 10 2015
.SHORT TERM (Now through Saturday)...
Issued at 405 AM EDT Fri Apr 10 2015
Expanded Tornado Watch #52 eastward in east central KY. Convection
continues to fire ahead of the cold front and main convective line.
The overall picture is becoming more complicated as the cold front
is surging eastward into convection that is on a slow northeast
track. These storm and boundary interactions are areas for concern
where brief spin-ups may occur or which may provide a focus for
straight line wind damage. Will need to monitor closely early this
morning.
The cold front should clear the area shortly after sunrise pushing
convection well east of the area. Skies will turn mostly sunny for
the afternoon hours with high temps reaching the mid 60s.
Friday night and Saturday will be dry with high pressure in place.
Friday night lows will dip into the upper 30s and lower 40s. Highs
Saturday will be in the mid to upper 60s under mostly sunny skies.
.LONG TERM (Saturday Night through Thursday)...
Issued at 135 AM EDT Thu Apr 10 2015
A model consensus approach was used for the long term forecast given
near term severe storm threat. Plan on a pleasant, seasonably cool
Saturday night transitioning to a warm and mostly sunny Sunday as
the surface high begins to push off to the east. Southerly flow will
begin to push more Gulf moisture northward into the area Sunday
night. Moisture transport axis largely stays to our west through 06z
Monday so have kept forecast dry until late Sunday night. An upper
level disturbance and surface front looks to push through Monday
bringing a high-end chance of showers/storms. Latest guidance tries
to show this front clearing through the forecast area Monday night
as high pressure builds in from the north. Tuesday into Tuesday
night could end up being dry, especially the north half of the
forecast area. Trimmed back POPs during this time frame.
By mid-week, models generally show upper level ridging aross the
southeast while another strong shortwave trough digs across the
Rockies. However, timing differences are fairly large in these
synoptic features. A warm, moist air mass is looking likely across
the area and while large forcing mechanisms could be to the west,
there's enough support for chance POPs each day. Temperatures next
week look near normal with highs in the 70s and lows in the 50s to
low 60s.
&&
.AVIATION (06Z TAF Update)...
Updated at 1235 AM EDT Fri Apr 10 2015
Still trying to refine the timing of the convective line, which is
just crossing the Wabash Valley as of 04Z. Looks an hour or two
slower than previously advertised, and we'll try to hone in on about
a 2 hr window for storms. Wind gusts have slacked to around 20 kt,
but we'll carry 30-35 kt gusts while we have prevailing TSRA at
BWG/SDF. Visibilities will most likely drop to IFR or even LIFR in
the heaviest precip, but that will be too brief to even warrant a
TEMPO. Will go MVFR on both ceiling and vis, and keep it above
fuel-alternate. As the storms push farther east, there will be a
substantial weakening trend, which limits confidence in LEX.
Therefore will go with VCTS there as the increasingly broken line
works in.
Because the convective line remains broken with no real cold pool or
trailing stratiform precip, will scale back the post-frontal precip
to a few hrs of VCSH during the morning as ceilings lift to VFR.
Modest cold advection surge will keep gusts around 20 kt through
midday. Look for clearing skies and diminishing winds in the
afternoon.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH until 6 AM EDT /5 AM CDT/ early this morning
FOR KYZ023>043-045>049-053>057-061>067-076>078-081-082.
IN...FLASH FLOOD WATCH until 6 AM EDT /5 AM CDT/ early this morning
FOR INZ076>079-083-084-089>092.
&&
Short Term........AMS
Long Term.........ZT
Aviation..........RASHazardous weather outlook, Apr 10, 1:09 AM CDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 209 AM EDT FRI APR 10 2015 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-110615- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 209 AM EDT FRI APR 10 2015 /109 AM CDT FRI APR 10 2015/ ...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM EDT /5 AM CDT/ EARLY THIS MORNING... ...TORNADO WATCH 52 IN EFFECT UNTIL 8 AM EDT /7 AM CDT/ THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. SEVERE STORMS ARE LIKELY EARLY THIS MORNING AS A COLD FRONT MOVES THROUGH. THE MAIN THREATS ARE DAMAGING WINDS AND HEAVY RAINFALL. LARGE HAIL AND AN ISOLATED TORNADO CAN NOT BE RULED OUT. REFER TO THE FLASH FLOOD WATCH FOR MORE DETAILS ON HEAVY RAINFALL AND FLOOD POTENTIAL ACROSS SOUTHERN INDIANA AND PORTIONS OF CENTRAL KENTUCKY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. MORE ROUNDS OF SHOWERS AND STORMS ARE EXPECTED BY EARLY TO MID WEEK NEXT WEEK. SOME STORMS COULD BECOME STRONG. CONTINUED ROUNDS OF HEAVY RAINFALL COULD LEAD TO ADDITIONAL FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT WIND DAMAGE...HAIL...OR FLOODING EARLY THIS MORNING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. AMS
In the hours before
Local storm report, Apr 10, 2:08 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
308 AM EDT FRI APR 10 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0202 AM TSTM WND DMG PALMYRA 38.41N 86.11W
04/10/2015 HARRISON IN 911 CALL CENTER
TREES DOWN.
&&
TTLocal storm report, Apr 10, 2:09 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
309 AM EDT FRI APR 10 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 AM TSTM WND DMG CORYDON 38.21N 86.13W
04/10/2015 HARRISON IN 911 CALL CENTER
TREES DOWN.
&&
TTSpecial weather statement, Apr 10, 2:09 AM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
309 AM EDT FRI APR 10 2015
KYZ029>031-034-038-100755-
BULLITT KY-JEFFERSON KY-OLDHAM KY-SHELBY KY-SPENCER KY-
309 AM EDT FRI APR 10 2015
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
40 MPH WINDS...
AT 305 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PLEASURE RIDGE PARK
TO OKOLONA TO SHEPHERDSVILLE...AND MOVING NORTHEAST AT 50 MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES AND GUSTY
WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
ST. MATTHEWS...
SHIVELY...
PROSPECT...
OKOLONA...
LYNDON...
ROUTT AND FISHERVILLE...
MONTCLAIR AND ORCHARD GRASS HILLS...
MIDDLETOWN HEIGHTS AND JOYES...
VEACHLAND...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3835 8524 3819 8515 3797 8569 3810 8573
3820 8588 3827 8576 3827 8574 3829 8568
3835 8564 3843 8551
TIME...MOT...LOC 0709Z 238DEG 68KT 3824 8581 3815 8561
3802 8559
ZTLocal storm report, Apr 10, 2:22 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
322 AM EDT FRI APR 10 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 AM TSTM WND DMG FAIRDALE 38.11N 85.76W
04/10/2015 JEFFERSON KY BROADCAST MEDIA
TREES UPROOTED.
&&
TTSpecial weather statement, Apr 10, 2:28 AM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
328 AM EDT FRI APR 10 2015
KYZ031-033>035-100815-
FRANKLIN KY-HENRY KY-OLDHAM KY-SHELBY KY-
328 AM EDT FRI APR 10 2015
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 40 MPH WINDS...
AT 326 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF SHELBYVILLE...AND MOVING
NORTHEAST AT 50 MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES...HALF INCH
HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH
THIS STORM.
* THIS STORM WILL ALSO IMPACT...
SHELBYVILLE...
NEW CASTLE...
SMITHFIELD AND MULBERRY...
BELLVIEW AND EMINENCE...
BETHLEHEM AND DEFOE...
FRANKLINTON AND SLABTOWN...
THIS STORM WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS
28 AND 32.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3856 8500 3851 8502 3852 8498 3849 8498
3846 8494 3847 8492 3846 8490 3844 8492
3842 8488 3838 8489 3835 8483 3814 8537
3838 8541 3857 8503
TIME...MOT...LOC 0728Z 229DEG 44KT 3827 8530
JDGSpecial weather statement, Apr 10, 3:12 AM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
412 AM EDT FRI APR 10 2015
KYZ034>036-038>041-045>048-054-056-100855-
ANDERSON KY-FAYETTE KY-FRANKLIN KY-GARRARD KY-JESSAMINE KY-MARION
KY-MERCER KY-NELSON KY-SCOTT KY-SHELBY KY-SPENCER KY-WASHINGTON
KY-WOODFORD KY-
412 AM EDT FRI APR 10 2015
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
50 MPH WINDS...
AT 410 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM TAYLORSVILLE TO 13
MILES SOUTHEAST OF TAYLORSVILLE TO LEBANON...AND MOVING NORTHEAST AT
55 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE
EXPECTED WITH THESE STORMS.
MAINLY RURAL AREAS OF ANDERSON...CENTRAL MARION...FAYETTE...
JESSAMINE...MERCER...NORTHEASTERN NELSON...NORTHWESTERN GARRARD...
SOUTHEASTERN SHELBY...SOUTHEASTERN SPENCER...SOUTHERN FRANKLIN...
SOUTHERN SCOTT...WASHINGTON AND WOODFORD COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3787 8438 3785 8448 3768 8495 3768 8502
3766 8503 3754 8537 3789 8524 3802 8534
3830 8475 3820 8438
TIME...MOT...LOC 0812Z 247DEG 46KT 3803 8527 3793 8512
3759 8525
ZTThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 12:52 AM CDT | Flash Flood Warning | LMK | Breckinridge, Hancock, Meade, Ohio | 3 hr |
| Apr 10, 12:58 AM CDT | Special Weather Statement | LMK | Breckinridge, Hancock, Meade | 42 min |
| Apr 10, 1:06 AM CDT | Special Weather Statement | LMK | Trimble | 44 min |
| Apr 10, 1:20 AM CDT | Special Weather Statement | LMK | Logan, Simpson | 30 min |
| Apr 10, 1:26 AM CDT | Special Weather Statement | LMK | Madison | 29 min |
| Apr 10, 1:33 AM CDT | Areal Flood Advisory | LMK | Jefferson, Oldham | 3 hr |
| Apr 10, 1:39 AM CDT | Severe Thunderstorm Warning | LMK | Logan, Warren | 31 min |
| Apr 10, 1:43 AM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Meade | 27 min |
| Apr 10, 2:04 AM CDT | Severe Thunderstorm Warning | LMK | Barren, Edmonson, Hart, Warren | 36 min |
| Apr 10, 2:09 AM CDT | Special Weather Statement | LMK | Jefferson, Oldham, Shelby | 46 min |
| Apr 10, 2:19 AM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Simpson, Warren | 31 min |
| Apr 10, 2:28 AM CDT | Special Weather Statement | LMK | Henry, Shelby | 47 min |
| Apr 10, 2:29 AM CDT | Severe Thunderstorm Warning | LMK | Butler, Logan, Warren | 31 min |
| Apr 10, 2:35 AM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Larue, Nelson | 34 min |
| Apr 10, 2:36 AM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Green, Hart, Metcalfe, Monroe | 39 min |
| Apr 10, 2:38 AM CDT | Severe Thunderstorm Warning | LMK | Franklin, Henry, Shelby | 23 min |
| Apr 10, 2:56 AM CDT | Severe Thunderstorm Warning | LMK | Casey, Marion, Taylor | 29 min |
| Apr 10, 3:05 AM CDT | Tornado Warning | LMK | Boyle, Casey, Marion, Taylor | 20 min |
| Apr 10, 3:12 AM CDT | Special Weather Statement | LMK | Anderson, Fayette, Franklin, Jessamine, Mercer, Spencer and 2 more | 43 min |
| Apr 10, 3:28 AM CDT | Special Weather Statement | LMK | Anderson, Boyle, Jessamine, Mercer, Woodford | 27 min |
| Apr 10, 3:29 AM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Clinton, Cumberland, Lincoln, Monroe and 1 more | 58 min |
| Apr 10, 3:36 AM CDT | Areal Flood Advisory | LMK | Fayette | 2 hr |
| Apr 10, 3:58 AM CDT | Special Weather Statement | LMK | Bourbon, Boyle, Clark, Fayette, Garrard, Jessamine and 4 more | 27 min |
| Apr 10, 8:20 AM CDT | River Flood Warning | LMK | Bourbon | 23 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.